# SDR CALA2025090208349

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N69810
- Make and model: Boeing 737924ER
- Aircraft serial: 42744
- Aircraft time: 37,209 hours, 13,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS EMERGENCY SEAT PARH LIGHTING INOP, FIRST CLASS SECTION ONLY. EMERGENCY SEAT PATH LIGHTING IS BLOWING A FUSE; FIRST CLASS SEC. IS INOP. FOUND SEAT HARNESS CHAFED ROW 4ABC PART IN STOCK REPLACED SEAT 4ABC PATH LIGHTING ELECTRICAL HARNESS AND BATTERY PACK FUSE OPS CHECK GOOD REF B/E AEROSPACE CMM 25-23-52.
